Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Left side of neck and left shoulder pain

Hey guys about 2 weeks ago I started to get off balance. I went to doctor and they put me in blood pressure meds cause my bp was alil high. Also they gave me muscle relaxers. I'm currently still feeling off balance when I walk and even sometimes when I turn my head. It's stressing me out. Would love some feedback. Thanks! 
advertisement

Comments

  • SavageSavage United StatesPosts: 7,385
    Hello cbrazier2484 !
    Welcome to Spine-Health
    Please click on link for helpful information!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • SavageSavage United StatesPosts: 7,385
    Hello...
    Curious...what did your doctor say about your left side of neck and left shoulder pain?
    If doctor thinks you being off balance may be due to high blood pressure, it may take more than 2weeks of medication before you feel relief.

    Please continue your follow up with doctor's care.
    It can take time to discover and resolve an issue.
    The off balance and pain can be for many different reasons, so good communication with Doctor so very important.



    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • advertisement
  • rhia5781rhia5781 Tennessee Posts: 11
    I know this might sound stupid,  but did they check your ears? I know that inner ear issues can throw off balance.  If they did then no worries there. Might wanna have an mri done or a CT scan done of your cervical spine if it continues and there are no inner ear issues. Also high blood pressure can cause vertigo and throw you off balance too and it would take a good 2-4 weeks for the medication to take full effect.
Sign In or Register to comment.